Header

UZH-Logo

Maintenance Infos

Justification of the fast multipole method for the stokes system. Part II. Exterior domain problems


Samrowski, T (2011). Justification of the fast multipole method for the stokes system. Part II. Exterior domain problems. Journal of Mathematical Sciences (New York), 178(6):651-665.

Abstract

We consider the exterior domain problems of Dirichlet and Neumann type of the two-dimensional Stokes equations. For the solution of this boundary value problem we choose a potential ansatz and show that for the reduction of the computational costs, the fast multipole method of Greengard and Rokhlin can be used. Therefore, we find a complex representation of the hydrodynamical potentials and provide statements about the corresponding multipole and Taylor expansions, as well as the appropriate translation, rotation and conversion operators. The theoretical statements are illustrated by numerical experiments. Bibliography: 15 titles

Abstract

We consider the exterior domain problems of Dirichlet and Neumann type of the two-dimensional Stokes equations. For the solution of this boundary value problem we choose a potential ansatz and show that for the reduction of the computational costs, the fast multipole method of Greengard and Rokhlin can be used. Therefore, we find a complex representation of the hydrodynamical potentials and provide statements about the corresponding multipole and Taylor expansions, as well as the appropriate translation, rotation and conversion operators. The theoretical statements are illustrated by numerical experiments. Bibliography: 15 titles

Statistics

Citations

Dimensions.ai Metrics

Altmetrics

Downloads

31 downloads since deposited on 23 Nov 2018
1 download since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, not_refereed, original work
Communities & Collections:National licences > 142-005
Dewey Decimal Classification:Unspecified
Scopus Subject Areas:Physical Sciences > Statistics and Probability
Physical Sciences > General Mathematics
Physical Sciences > Applied Mathematics
Language:English
Date:1 November 2011
Deposited On:23 Nov 2018 15:51
Last Modified:26 May 2024 03:43
Publisher:Springer
ISSN:1072-3374
OA Status:Green
Publisher DOI:https://doi.org/10.1007/s10958-011-0576-3
  • Content: Published Version
  • Language: English
  • Description: Nationallizenz 142-005